# SDR GTIA200600014

- Difficulty date: May 9, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N584NK
- Make and model: Airbus A320*
- Aircraft serial: 1408
- Aircraft time: 15,046 hours, 5,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR AT FRAME 21 AT LBL 44 HAS CORROSION AT FLOOR SUPPORT SEAT TRACK FLANGE.  INSTALLED NEW SEAT TRACK SECTION.
